# SDR UPS02839573

- Difficulty date: September 20, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN BATHTUB FITTING CRACKED AT BS 678, L2L.  REMOVED FITTING IAW DC8 SRM 51-1-20D, DRILLED NEW FITTING IAW DC8 SR M 51-1-20D. INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D. INSTALLED AN D TIGHTENED PLI WASHER IAW DC8 SRM 51-1-23
